By Topic

Some probabilistic properties of the line-of-sight angle error to a remote object (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Closed-form expressions are derived for the distribution and the expectation of the error of the line-of-sight angle to a remote object when the rectangular position coordinates are independent identically distributed normal variates. Generalized results also are provided both for the cumulative distribution function for a hyperspace ofNdimensions and for a spherically symmetric probability density function in three-dimensional space.

Published in:

Information Theory, IEEE Transactions on  (Volume:33 ,  Issue: 6 )